# SDR HNAA2016022900062

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 57,964 hours, 64,703 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 167301101
- Part serial: 945193
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLOSE WITH APU RUNNING FUEL ODOR IN CABIN.  MAINTENANCE INSPECTED APU BAY FOR SIGNS OF LEAKS.  NONE NOTED.  APU MELD AS PRECAUTION. C/W MX PROCEDURE.  R & R APU IAW WC 49-20-02X. OPS AND LEAK CHECKED GOOD.
